MEDOS INTERNATIONAL SÃ RL CH MIS CANN POLY SCW 7X45MM,TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Back to Search Results |
| Model Number |
186715745 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: kwp; kwq; mnh; mni; osh.Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the patient underwent mis transforaminal lumbar interbody fusion (tlif) procedure on (b)(6) 2019.After ten (10) days, the patient developed rashes and itching on his full body.The patient is still experiencing the rash and itching after consulting with rheumatologist, immunologist, gastroenterologist, general medicine, at various hospitals.There is no further information available.This report is for one (1) mis cann poly scw 7 x 45mm,ti.This is report 6 of 10 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the dhr of product code 186715745, lot 234798, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on february 27, 2019.Qty.(b)(4), the dhr was electronically reviewed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B7, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.In looking at the attachments, it does not appear there is a way to conclusively link the test results to an allergic reaction or the implants.Therefore, there would be no additional information we would be able to add to the product investigation in the complaint.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.